# SDR QMLA2013080613113

- Difficulty date: August 6, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N954AL
- Make and model: Urocop EC135T2
- Aircraft serial: 0694
- Aircraft time: 2,876 hours
- Engine: Tmeca ARRIUS2B2
- Engine time: 2,876 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Part number: 70EMM01070
- Part serial: 7AMN0747CE
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 2,876 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

IN-FLIGHT, NR 1 FADEC FAILURE.  SWITCHED NR 1 ENGINE FROM "NORMAL" TO "MANUAL" AND RETURNED SWITCH TO THE "NORMAL" POSITION.  USING MANUAL CONTROL OF NR 1 ENGINE VIA TWIST-GRIP, A PRECAUTIONARY UNSCHEDULED LANDING WAS MADE.  PILOT REPORTED THE NR 1 ENGINE HAD FAILED DURING LANDING.  TROUBLESHOT IAW MM.   NR 2 ENGINE HAS BEEN INSPECTED IAW MM WITH NO ANOMALIES OR DISCREPANCIES NOTED.  BENCH TEST OF REMOVED DECU HAS CONFIRMED THAT IT IS DEFECTIVE.
